# SDR ASAA2021052634928

- Difficulty date: May 26, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 19,670 hours, 6,242 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250299080
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE, MW0311 HARNESS HAS CHAFE DAMAGE. GROUNDED - YES. DAMAGE HAS EXTENDED THROUGH PORTIONS OF METAL BRAID. REMOVED AND REPLACED #2 ENG MW0311 HARNESS. PERFORMED INSTALLATION TESTS REF B737-900 AMM 73-21-06-400-802-F00. ALL TESTS PASS. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
